i have used everytin i knw of to clear the spots buh known seems workin.instead it gets worse,please what can i use or do to clear it?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
There is also a smooth but leathery section of my upper foot that has turned brown and formed spots as well. All of the spots are located on the ...
1 answer • 15 Dec 2011
Hi I'm twenty years old I have had dark spots on my face since I was in elementary school and would always get questioned if I was being abused ...
1 answer • 12 Feb 2013
I tried many creams to help to reduce those black spot but nothing works. what else should i do? people tell me is because the accutane may cause ...
0 answers • 23 May 2013
... stayed on my face for 3 months. I didn't know if it was Treximet so I got another migraine and took one and more brownish itchy round spots ...
0 answers • 28 Jun 2013
& my skin started become black n faded... & skin layer becoming thin day by day.
0 answers • 6 Oct 2013